# SDR 2004F00321

- Difficulty date: August 17, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N486TA
- Make and model: Airbus A320-233
- Aircraft serial: 1730
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 5109
- Condition: Stuck
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, VIBRATION UNDER CABIN FLOOR TO AFT GALLEY AREA, & BURNED ODOR AROUND COCKPIT & FORWARD GALLEY AREA FELT.  AS PREVENTATIVE ACTION CREW OXYGEN USED.  ECAM MESSAGE OF VENT BLOWER FAULT CAME ON.  A/C DEVIATED FROM ITS NORMAL SCHEDULE FLT TO CUL.  AFTER LANDING AT CUL STATION, INSPECTION OF AVIONICS VENTILATION SYS PERFORMED PER AMM & ALSO BITE TEST OF THE AEVC SYS PER AMM.  FOUND THE VENT BLOWER STUCK & THE AEVC COMPUTER WITH FAULTY RESPONDED TO TEST, BOTH UNITS HAVE BEEN REPLACED & VENT BLOWER TESTED PER AMM, & AEVC TESTED PER AMM.  RESULTS WERE SATISFACTORY.  NO MORE A/C VIBRATION WAS FELT, NOR EVIDENCE OF BURN ODOR.  TRANSIT DAILY CHECK WAS PERFORMED & AIRCRAFT RETURNED TO NORMAL OPERATION. (M)
